Jun 5, 2003
Hi, I came from Malaysia. I have been doing weight training for past two years. By progress when slow and I toke Winstrol Depot which basicaly when I on my diet phase. Recently I toke sustanon on two weeks at 500mg. I notice my hair drop dramatically. Is there any way to stop the hair drop without taking Propecia? I had stop the steroid treament. Please advice. Thanks.
| Response from Mr. Vergel
Propecia and Rogaine are probably the best combo so far. But Propecia could cause sexual dysfunction. Also, some success in blocking hair follicle DHT attack has been gained with the use of Nizoral shampoo (over the counter is 1 %, prescription is 2 % which is probably better.)More info in Built to Survive (www.medibolics.com) Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Blood Splash Worried I Have HIV
- Ear Infection After Happy Ending Worried I Have HIV
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Groin Pain After Giving A Bj Worried I Have HIV
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.